Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 44, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 9, 2011, 3:41 AM CST. It took effect at Dec 10, 2011, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2011, 3:41 AM CST (09:41 UTC)
- In effect from
- Dec 10, 2011, 12:00 AM CST
- Expired
- Dec 11, 2011, 12:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
752 WHUS74 KMOB 090941 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 AM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. NORTH TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT...GRADUALLY DIMINISHING SUNDAY MORNING. GMZ650-655-670-675-091700- /O.NEW.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 AM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WINDS: NORTH TO NORTHEAST WINDS INCREASING TO AROUND 20 KNOTS EARLY SATURDAY MORNING...INCREASING FURTHER TO 20 TO 25 KNOTS SATURDAY NIGHT. * SEAS: 1 TO 2 FEET WITHIN 5 MILES OF THE COAST...BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 4 TO 7 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
235 WHUS74 KMOB 091543 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 943 AM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. NORTH TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT... GRADUALLY DIMINISHING SUNDAY MORNING. GMZ630-100000- /O.EXA.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/ MOBILE BAY- 943 AM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 20 KNOTS WITH HIGHER GUSTS OVERNIGHT. * SEAS: BAY WATERS BECOMING ROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-100000- /O.CON.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 943 AM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS OVERNIGHT CONTINUING THROUGH EARLY SUNDAY MORNING. * SEAS: BUILDING TO 2 TO 3 FEET WITHIN 5 MILES OF THE COAST... BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS74 KMOB 100332 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 932 PM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. NORTH TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT... GRADUALLY DIMINISHING SUNDAY MORNING. GMZ630-650-655-670-675-101145- /O.CON.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 PM CST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS OVERNIGHT CONTINUING THROUGH EARLY SUNDAY MORNING. * SEAS: BUILDING TO 2 TO 3 FEET WITHIN 5 MILES OF THE COAST... BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS74 KMOB 100931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 AM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING. GMZ630-650-655-670-675-101700- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 AM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE TONIGHT. * SEAS: 1 TO 2 FEET WITHIN 5 MILES OF THE COAST...BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
195 WHUS74 KMOB 101645 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CST SAT DEC 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING. GMZ630-650-655-670-675-110045- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 AM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE TONIGHT. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
367 WHUS74 KMOB 102158 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 358 PM CST SAT DEC 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING. GMZ630-650-655-670-675-110600- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 358 PM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE TONIGHT. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS74 KMOB 110527 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1127 PM CST SAT DEC 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST OVERNIGHT AND THEN GRADUALLY DIMINISH THROUGH SUNDAY MORNING AS HIGH PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. GMZ630-650-655-670-675-111200- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1127 PM CST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO AROUND 30 KNOTS BECOMING NORTHEAST LATE TONIGHT. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 6 TO 8 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS74 KMOB 110946 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 346 AM CST SUN DEC 11 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY UNTIL 9 AM... ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST THROUGH EARLY THIS MORNING... GRADUALLY DIMINISHING THROUGH THE DAY. WINDS WILL STILL BE MODERATE TO STRONG AT TIMES THIS AFTERNOON...ESPECIALLY OVER THE GULF WATERS WHERE SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION EVEN AFTER THE ADVISORY ENDS. GMZ650-655-670-675-111800- /O.EXT.KMOB.SC.Y.0044.000000T0000Z-111211T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 346 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 6 TO 8 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-111500- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- 346 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH WINDS 20 TO 25 KNOTS. * SEAS: 1 TO 2 FEET...HIGHEST IN SOUTHERN MOBILE BAY. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS74 KMOB 111512 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 912 AM CST SUN DEC 11 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY UNTIL 9 AM... ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL GRADUALLY DIMINISHING THROUGH THE DAY. WINDS WILL STILL BE MODERATE TO STRONG AT TIMES THIS AFTERNOON...ESPECIALLY OVER THE GULF WATERS WHERE SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION EVEN AFTER THE ADVISORY ENDS. GMZ630-111615- /O.EXP.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/ MOBILE BAY- 912 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ650-655-670-675-111800- /O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 912 AM CST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 4 TO 6 FEET FROM 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 11:20 PM CST, 4 hours 21 minutes earlier.
Area forecast discussion, Dec 8, 11:20 PM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1120 PM CST THU DEC 8 2011 .AVIATION (09/06Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. /13 && .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...BROAD UPPER TROF OVER MUCH OF THE EASTERN CONUS WILL CONTINUE THROUGH EARLY SATURDAY...THEN BEGIN TO FLATTEN OUT BY LATE SATURDAY. THIS WILL MAINTAIN A WEST TO SOUTHWESTERLY FLOW ALOFT THROUGH THE SHORT TERM PERIOD. AT THE SFC... HIGH PRESSURE WILL CONTINUE JUST NORTH OF THE FCST AREA WILL WEAKEN SLIGHTLY TONIGHT...BUT WILL THEN BE REINFORCED BY ANOTHER CENTER OF HIGH PRESSURE FROM THE NORTH OVER THE WEEKEND. THE UPPER LEVEL WEST TO SOUTHWESTERLY FLOW WILL STREAM ABUNDANT MID/HIGH LEVEL MOISTURE OVER THE REGION FRIDAY AND SATURDAY...INDICATIVE OF PERIODS OF BROKEN TO OVERCAST HIGH LEVEL CLOUD COVER OVER THE AREA. CURRENT WATER VAPOR IMAGERY...AND FCST MOISTURE FIELDS SUPPORTS THIS SCENARIO. EVEN WITH THE HIGHER CLOUDS POSSIBLE...LOWER LEVELS OF THE ATMOSPHERE WILL REMAIN VERY DRY THROUGH THE PERIOD AND NO PCPN IS EXPECTED. THE POTENTIAL FOR HIGH CLOUDS WILL ALSO PLAY A PART IN THE TEMPERATURE FCST DURING THE SHORT TERM PERIOD. FOR TONIGHT HIGH CLOUD COVER SHOULD BE THIN ENOUGH TO NOT HAVE ANY MAJOR EFFECTS ON RADIATIONAL COOLING...AND WITH THE COMBINED WITH A LIGHT NORTHERLY WIND...NIGHTTIME LOWS WILL RANGE FROM THE UPPER 20S WELL TO THE NORTH AND IN THE LOWER 30S FURTHER TO THE SOUTH...EXCEPT LOWER TO MIDDLE/UPPER 30S CLOSER TO THE COAST. ALONG THE IMMEDIATE COAST WITH PERHAPS A FEW LOWER 40S ALONG THE IMMEDIATE BEACHES. WITH THICKENED CLOUD COVER QUITE LIKELY FRIDAY AND SATURDAY NIGHTS...HAVE MIN TEMPS SLIGHTLY WARMER THAN GUIDANCE...BUT STILL IN THE LOW/MID 30S INTERIOR AND UPPER 30S TO LOWER 40S COASTAL. HIGHS FRIDAY AND SATURDAY SIMILAR...PRIMARILY IN THE MID TO UPPER 50S MOST LOCATIONS...BUT SOME LOWER 60S POSSIBLE SOUTHEAST AND COASTAL ZONES. 12/DS && .LONG TERM (SUNDAY THROUGH THURSDAY)...NO CHANGES TO LONG TERM PERIOD FCST AT THIS TIME. WHILE WE STAY BELOW NORMAL ON SUNDAY...THIS WILL MARK THE BEGINNING OF A GRADUAL MODERATION IN TEMPERATURES THAT WILL LAST THROUGH THE MIDDLE OF NEXT WEEK. THIS IS DUE TO THE SFC HIGH WEAKENING AND PULLING OFF WELL TO THE NORTHEAST WHILE UPPER HEIGHTS BEGIN TO BUILD IN RESPONSE TO THE NEXT PIECE OF PACIFIC ENERGY AMPLIFYING OVER THE SOUTHWESTERN STATES. WE SHOULD SEE A RETURN TO NEAR NORMAL HIGHS/LOWS BY TUESDAY AND PERHAPS SLIGHTLY ABOVE NORMAL BY WEDNESDAY. 12Z RUNS OF THE GFS AND ECMWF HAVE COME INTO A LITTLE BETTER AGREEMENT MID-LATE NEXT WEEK IN HOW THEY HANDLE THE EJECTION OF THE SOUTHWEST ENERGY. BOTH NOW EJECT A SIMILAR INTENSITY UPPER LOW ACROSS THE CENTER PART OF THE COUNTRY WEDNESDAY AND THURSDAY...TO THE GREAT LAKES REGION BY MIDDAY THURSDAY. GFS IS A LITTLE FARTHER SOUTH WITH THE LOW...BUT STILL WELL NORTH OF OUR FCST AREA. WITH THE GFS NOW MORE IN LINE WITH THE ECMWF...AND WITH THE PREVIOUS SHIFT LEANING MORE TOWARD THE ECMWF SOLUTION...THIS SUPPORTS OUR DECISION TO MAKE NO CHANGES THIS AFTERNOON. NO SIGNIFICANT RAIN THREAT THROUGH THE MAJORITY OF THE FORECAST PERIOD...THEN POSSIBILITY OF SHRA/TSRA ON THURSDAY ASSOCIATED WITH TAIL END OF AFOREMENTIONED SYSTEM. 12/DS && .MARINE...HIGH PRESSURE OVER THE GULF COAST IS FORECAST TO BECOME REINFORCED OVER THE WEEKEND RESULTING IN A STRENGTHENING NORTH TO NORTHEAST FLOW AND A BUILD IN SEAS. CONSIDERING THIS...SMALL CRAFT ADVISORIES MAY BE REQUIRED INTO THE WEEKEND. THE HIGHER SEAS OVER THE WEEKEND...UPWARDS OF 5 TO 7 FEET LOOK TO POPULATE THE 20-60 NAUTICAL MILE ZONES DUE TO THE STRONGER NORTH/NORTHEAST FETCH. LATEST GRIDDED FORECAST FOR WIND DIRECTION/SPEED IS IN VERY GOOD AGREEMENT WITH THE NEW 08.12Z MODEL GUIDANCE RESULTING IN LITTLE CHANGE DURING THE FORECAST PERIOD. THE HIGH EASES EASTWARD OVER THE SOUTHERN STATES AND LOOKS TO MAINTAIN A PREDOMINANT NORTHEAST FLOW FOR MUCH OF THE PERIOD. A DECREASE IN WIND SPEED AND A LOWERING IN SEA HEIGHTS FORECAST THE BEGINNING OF NEXT WEEK. 10/GJM && .FIRE WEATHER...HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE ACROSS THE REGION THROUGH THE EARLY PART OF THE WEEKEND. IT WILL STAY COOL AND DRY...BUT CONDITIONS WILL REMAIN ABOVE RED FLAG CRITERIA. LIGHT TRANSPORT WINDS AND SHALLOW MIXING HEIGHTS WILL RESULT IN LOW AFTERNOON DISPERSIONS. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 34 59 37 56 / 05 10 10 10 PENSACOLA 38 61 41 58 / 05 10 10 10 DESTIN 42 60 44 60 / 05 10 10 10 EVERGREEN 29 58 34 56 / 05 10 10 10 WAYNESBORO 27 57 33 53 / 05 05 10 05 CAMDEN 27 57 33 54 / 05 10 10 10 CRESTVIEW 28 62 37 59 / 05 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 8, 10:30 PM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1030 PM CST THU DEC 8 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1030 PM CST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TONIGHT A MODERATE FREEZE WILL BE LIKELY ALONG AND NORTH OF THE I-10 CORRIDOR TONIGHT. A LIGHT FREEZE WILL BE LIKELY FURTHER SOUTH EXCEPT ALONG THE IMMEDIATE COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LIGHT TO MODERATE FREEZE MOSTLY ALONG AND NORTH OF THE I-10 CORRIDOR CAN BE EXPECTED EACH NIGHT FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE REQUIRED THROUGH TUESDAY. GMZ630-650-655-670-675-091200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 PM CST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE TO STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE FRIDAY THROUGH SUNDAY MORNING...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MUCH OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE REQUIRED THROUGH TUESDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.